Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can headaches and poor concentration be treated?

I am on five hundred mg of metronidazole four times daily for an absessed tooth I had extracted on the ninth of January. I feel very tired, my stomach is upset, I have headaches although I was prescribed to take six hundred mg of ibuprofen four times a day, in addition to five hundred mg of cephalexin four times a day. I cannot concentrate on my work, and can t seem to have any energy to do anything. Should I finish out these meds and push through the nausea and all the other symptoms or should I stop the medications?
Wed, 20 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Headache itself may cause poor concentration. First we have to confirm what type of head ache it is. Please consult your neuro-physician he will examine and do CT scan and treat you accordingly.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been I ll for a year. No diagnosis! Extreme weakness, unsteady standing, headaches, diararia, lack of concentration, always tired, cannot...